The generalization and proof of Bertrand's postulate.
Giordano, George
International Journal of Mathematics and Mathematical Sciences, Tome 10 (1987), p. 821-824 / Harvested from The Electronic Library of Mathematics
Publié le : 1987-01-01
DOI : https://doi.org/10.1155/S0161171287000917
EUDML-ID : urn:eudml:doc:46207
@article{04014798,
     title = {The generalization and proof of Bertrand's postulate.},
     journal = {International Journal of Mathematics and Mathematical Sciences},
     volume = {10},
     year = {1987},
     pages = {821-824},
     doi = {10.1155/S0161171287000917},
     zbl = {0625.10005},
     language = {en},
     url = {http://dml.mathdoc.fr/item/04014798}
}
Giordano, George. The generalization and proof of Bertrand's postulate.. International Journal of Mathematics and Mathematical Sciences, Tome 10 (1987) pp. 821-824. doi : 10.1155/S0161171287000917. http://gdmltest.u-ga.fr/item/04014798/